# SDR COMA9520389

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51509002B
- Condition: Failed
- Location: Left
- Part time: 14,299 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR WILL NOT COME ON LINE.  RESET HAS NO EFFECT.  REPLACED THE LT GENERATOR CONTROL UNIT.
